# SDR DL757030189

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 45,885 hours, 22,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF AN ANTENNA CUTOUT DOUBLER MODIFICATION RESULTED IN DAMAGE TO THE CUTOUT.   THE ANTENNA CUTOUT IS LOCATED AT FS 1350 BETWEEN STRINGERS 1 & 2R.  THE CUTOUT WAS ENLARGED TO REMOVE THE DAMAGE.  TWO EXTERNAL DOUBLERS WERE INSTALLED TO REPAIR THE LARGER CUTOUT PER ER/A 384512  -14, REV A.
